Über die Divisorenklassengruppen lokaler Ringe auf zweidimensionlen normalen Hyperflächen

Günter Scheija; Hartmut Wiebe

Mathematische Annalen (1967)

  • Volume: 172, page 229-237
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Scheija, Günter, and Wiebe, Hartmut. "Über die Divisorenklassengruppen lokaler Ringe auf zweidimensionlen normalen Hyperflächen." Mathematische Annalen 172 (1967): 229-237. <http://eudml.org/doc/161588>.

@article{Scheija1967,
author = {Scheija, Günter, Wiebe, Hartmut},
journal = {Mathematische Annalen},
keywords = {commutative algebra},
pages = {229-237},
title = {Über die Divisorenklassengruppen lokaler Ringe auf zweidimensionlen normalen Hyperflächen},
url = {http://eudml.org/doc/161588},
volume = {172},
year = {1967},
}

TY - JOUR
AU - Scheija, Günter
AU - Wiebe, Hartmut
TI - Über die Divisorenklassengruppen lokaler Ringe auf zweidimensionlen normalen Hyperflächen
JO - Mathematische Annalen
PY - 1967
VL - 172
SP - 229
EP - 237
KW - commutative algebra
UR - http://eudml.org/doc/161588
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.